Asymptotics for ruin probability of some negatively dependent risk models with a constant interest rate and dominatedly-varying-tailed claims
Yang Yang and
Yuebao Wang
Statistics & Probability Letters, 2010, vol. 80, issue 3-4, 143-154
Abstract:
This paper deals with some negatively dependent risk models with a constant interest rate, dominatedly-varying-tailed claims and a general premium process. We first establish two weak asymptotic equivalent formulae for the finite-time ruin probabilities. Furthermore, we obtain a uniform result for the dependent renewal risk model with a constant premium rate.
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(09)00370-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:80:y:2010:i:3-4:p:143-154
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().